Kansas, 2007

Tornado and Hail in Kansas, June 19, 2007

June 19, 2007 · NWS DDC · 59 events in 17 counties and zones

Widespread severe weather pounded southwest Kansas producing very large hail, high wind, and a tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
59

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

Widespread severe weather pounded southwest Kansas producing very large hail, high wind, and a tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 19, 1:49 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 19, 1:49 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
249 PM CDT TUE JUN 19 2007

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE TODAY IS WHEN AND WHERE SEVERE STORMS
WILL MATERIALIZE.  A SECONDARY CONCERN IS HIGH QPF POTENTIAL AND
POSSIBLE FLOODING.

THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED AN OLD FRONTAL BOUNDARY
WELL SOUTH OF OUR AREA...WELL INTO CENTRAL OKLAHOMA.  THE MOISTURE
TRANSPORT NORTH OF THIS BOUNDARY IS RUNNING INTO AN EASTERLY FLOW
JUST OFF THE SURFACE.  AN UPSLOPE AFFECT HAS BEEN OCCURRING ALL
DAY...STARTING WITH DENSE FOG THIS MORNING.  THE MORNING DDC
SOUNDING SHOWED OVER 2500 J/KG OF CAPE NEAR DDC...WHICH SHOULD
INCREASE IN THE HEAT OF THE DAY.  FOG BURNED OFF QUICKLY OVER MOST
OF THE AREA...BUT LINGERED ALONG WITH LOW CLOUDS IN THE HYS/RSL
AREA.  THIS CREATED A DIFFERENTIAL HEATING BOUNDARY IN THE CLEAR
AREA NEAR THE FOG...FORMING A BOUNDARY FOR MOISTURE TO CONVERGE
UPON.  THE FIRST STORM OF THE DAY FIRED NW OF HLC ABOUT 16Z AND
DRIFTED EAST INITIALLY...THEN SOUTH.  THINK THIS STORM IS A SIGN OF
WHAT IS TO COME.

DID NOT CHANGE MUCH TO THE GOING FORECAST.  30 POPS SW...40 N AND
W...AND 50 IN THE EASTERN 1/3RD OF THE CWA DUE TO THE HIGHEST DEW
POINTS AND DEEPER MOISTURE.  WILL MENTION POSSIBLE SEVERE
EVERYWHERE...THINKING PENNY-SIZE HAIL WILL BE EASILY REALIZED WITH
THE POTENTIAL FOR GOLFBALLS...AND STRONG WINDS COULD POSSIBLY REACH
SEVERE LEVELS. SOME STRONG ROTATION HAS ALREADY BEEN WITNESSED NORTH
OF OUR CWA...SO BRIEF TORNADOES ARE NOT OUT OF THE QUESTION.
MOVEMENT OF ANY STORM WILL BE SLOW...SO HEAVY RAIN IS PROBABLY THE
GREATEST CONCERN...SINCE MANY PARTS OF OUR CWA HAVE RECEIVED COPIOUS
AMOUNTS OF RAIN OVER THE PAST 2 TO 3 WEEKS. OUR EASTERN TIER OF 2
COUNTIES STILL REMAINS WITH THE LOWEST FFG LEVELS...BUT EVEN OTHER
AREAS ARE QUITE SATURATED. THE LATEST RUNS OF THE MODELS HAVE BACKED
OFF ON HEAVY QPF FOR US...AND DONT QUITE UNDERSTAND THIS AS THE 12Z
DDC SOUNDING HAD 1.33 INCHES OF PRECIPITABLE WATER.  IF A STORM
INITIATES...IT COULD DUMP 1 TO 2 INCHES OVER ANY ONE SPOT...IF
MOVEMENT IS SLOW.  ALL INDICATIONS FROM THE 7H FLOW IS 15 TO 20 KT
FOREWORD MOVEMENT IS ALL THAT CAN BE EXPECTED.

STAYED WITH THE 20 POPS FOR WEDNESDAY NIGHT.  THERE WILL BE MORE
NUMEROUS BOUNDARIES LEFT OVER FROM TONIGHTS CONVECTION AND IN
PLACE INSTABILITY AS THE AFTERNOON HEATS UP.

TEMPERATURE FORECAST GRIDS LOOKED GOOD AND REASONABLE.  UPPER 60S
TO LOWER 70S FOR LOWS BOTH TONIGHT AND WED NT.  MAX TEMPERATURES
SHOULD SOAR TO THE LOWER 90S ON WEDNESDAY AND LOW TO MID 90S ON
THURSDAY.

DAYS 3-7...

GENERAL FORECAST FOCUS WILL BE ON CHANCES OF PRECIPITATION AND
TEMPERATURES.

NUMERICAL MODELS (GFS/ECMWF/CANADIAN) GENERALLY AGREE WITH UPPER
LEVEL RIDGING TAKING PLACE OVER THE DESERT SOUTHWEST WITH GRADUAL
LIFTING NORTHEAST ACROSS THE WESTERN HIGH PLAINS THROUGH THE PERIOD.
A SOUTHERLY FLOW SHOULD PERSIST THROUGHOUT MOST OF THE PERIOD WHICH
WILL ALLOW 850MB DEWPOINTS TO PUSH UP INTO THE TEENS EACH DAY
THROUGH THE WEEKEND. GFS TENDS TO INDICATE SMALL UPPER LEVEL
SHORTWAVE TROUGHS PASSING THROUGH THE PATTERN THURSDAY AND AGAIN
SAT/SUN. WITH AMPLE MOISTURE PRESENT AND A NORTHWESTERLY FLOW ALOFT
CHANCES OF SHOWERS/THUNDERSTORMS CANNOT BE RULED OUT FOR THURSDAY.
PLACEMENT OF THE UPPER LEVEL SHORTWAVE TROUGH PATH AND CAPPING DUE
TO WARMER TEMPERATURES ADVECTING INTO THE AREA COULD BE LIMITING
FACTORS. LEFT POPS/WX UNCHANGED.

THE PERSISTENT SOUTHERLY FLOW DURING THE PERIOD WILL ALSO ALLOW 850MB
TEMPERATURES TO RISE WELL INTO THE 20S AND LOWER 30S ACROSS THE
REGION. THIS WILL PUSH SURFACE TEMPERATURES WELL INTO THE 90S
THROUGH THE WEEKEND AND INTO NEXT WEEK.

THE NEXT SIGNIFICANT UPPER LEVEL LOW PRESSURE SYSTEM SHOULD BEGIN TO
APPROACH THE PACIFIC NORTHWEST COAST BY THE LATTER PART OF NEXT
WEEK.

&&

.AVIATION...

PRIMARILY VFR CONDITIONS SHOULD PERSIST DURING MOST OF THE PERIOD
WITH SOME RESIDUAL CLOUDINESS PRODUCING SOME MVFR CEILINGS MOSTLY
EAST TOWARDS KICT. A CHANCE OF SHOWERS/THUNDERSTORMS DOES EXIST
LATE THIS AFTERNOON AND EVENING...WHICH COULD TEMPORARILY DROP
MVFR/IFR CONDITIONS LOCALLY FOR BOTH CEILINGS/VISIBILITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  91  70  93 /  50   0  20  10
GCK  69  91  68  94 /  40  20  30  10
EHA  69  93  67  95 /  30  20  20  10
LBL  70  92  69  93 /  30   0  20  10
HYS  68  91  69  92 /  40   0  20  10
P28  71  91  71  92 /  50   0  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN12/32/32
Hazardous weather outlook, Jun 19, 4:14 AM CST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
514 AM CDT TUE JUN 19 2007

KSZ030-031-043>046-061>066-074>081-084>090-201015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
514 AM CDT TUE JUN 19 2007 /414 AM MDT TUE JUN 19 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS AFTER 4 PM WEST
OF A HAYS TO DODGE CITY TO MEADE LINE. THE MAIN HAZARD FROM THESE
STORMS WILL BE LARGE HAIL AND STRONG GUSTY WINDS.

DURING THE EARLY EVENING THESE STORMS ARE THEN EXPECTED TO
INCREASE IN AREAL COVERAGE BEFORE MOVING ACROSS THE REMAINDER OF
SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE OVERNIGHT HOURS.
AFTER SUNSET THE THREAT FOR SEVERE WEATHER FROM THESE STORMS WILL
DECREASE BUT GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAIN
WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANY STORM THAT DOES DEVELOP MAY PRODUCE SOME
SMALL HAIL BUT IS NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 10 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The radar

The Dodge City radar (KDDC), 100 km away, was scanning. The volume nearest the first event began at 21:55 UTC.

Open the radar archive at this moment

Event by event

46 hail, 12 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Lane

When
June 19, 3:55 PM CST
Where
Lane County, 3.24 mi E of Pendennis
Measured
1 in hail
Reported by
Public
Coordinates
38.630, -100.270

Hail, Lane

When
June 19, 4:24 PM CST
Where
Lane County, 4.84 mi N of Dighton
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
38.550, -100.470

Hail, Lane

When
June 19, 4:30 PM CST
Where
Lane County, 5.54 mi SE of Pendennis
Measured
0.75 in hail
Reported by
Public
Coordinates
38.580, -100.250

Hail, Lane

When
June 19, 4:33 PM CST
Where
Lane County, 0.88 mi NE of Shields
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.630, -100.440

Thunderstorm Wind, Lane

When
June 19, 4:35 PM CST
Where
Lane County, Dighton
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.480, -100.470

A barn was destroyed and another barn had the door blown off. Power poles were also blown down in the area.

Hail, Lane

When
June 19, 4:35 PM CST
Where
Lane County, Shields
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
38.620, -100.450

Hail, Lane

When
June 19, 4:39 PM CST
Where
Lane County, Dighton
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.480, -100.470

Also had sustained winds of 50 mph.

Hail, Lane

When
June 19, 4:50 PM CST
Where
Lane County, Dighton
Measured
2 in hail
Reported by
Public
Coordinates
38.480, -100.470

Hail, Kearny

When
June 19, 5:02 PM CST
Where
Kearny County, 10.39 mi S of Lakin
Measured
1.75 in hail
Reported by
Public
Coordinates
37.800, -101.260

Thunderstorm Wind, Ness

When
June 19, 5:25 PM CST
Where
Ness County, 11.07 mi S of Beeler
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.270, -100.200

A two foot diameter cottonwood limb was blown. The wind was estimated to be AT LEAST 60 mph.

Hail, Kearny

When
June 19, 5:30 PM CST
Where
Kearny County, 10.39 mi S of Lakin
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.800, -101.260

Hail, Finney

When
June 19, 5:30 PM CST
Where
Finney County, 9.41 mi NE of Eminence
Measured
0.75 in hail
Reported by
Public
Coordinates
38.200, -100.360

Hail, Finney

When
June 19, 5:30 PM CST
Where
Finney County, 5.55 mi NNW of Kalvesta
Measured
1.75 in hail
Reported by
Public
Coordinates
38.150, -100.280

Hail, Finney

When
June 19, 5:31 PM CST
Where
Finney County, 2.81 mi ESE of Rodkey
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
38.010, -100.900

Hail, Barber

When
June 19, 5:42 PM CST
Where
Barber County, 5.53 mi N of Hardtner
Measured
0.75 in hail
Reported by
Public
Coordinates
37.100, -98.650

Hail, Barber

When
June 19, 5:53 PM CST
Where
Barber County, 0.55 mi E of Sharon
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
37.250, -98.420

Thunderstorm Wind, Finney

When
June 19, 5:56 PM CST
Where
Finney County, 1.77 mi ESE of Eminence
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.110, -100.470

Hail, Finney

When
June 19, 5:58 PM CST
Where
Finney County, 4.06 mi WSW of Kalvesta
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
38.060, -100.300

Hail, Kearny

When
June 19, 6:00 PM CST
Where
Kearny County, 14.67 mi SW of Lakin
Measured
2.75 in hail
Reported by
Public
Coordinates
37.800, -101.440

Hail, Finney

When
June 19, 6:00 PM CST
Where
Finney County, 4.41 mi W of Kalvesta
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
38.070, -100.310

There was also a wind gust of 80 mph.

Thunderstorm Wind, Finney

When
June 19, 6:00 PM CST
Where
Finney County, 59.12 mi SSE of Plymell
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.070, -100.310

Hail, Finney

When
June 19, 6:05 PM CST
Where
Finney County, 6.45 mi WSW of Kalvesta
Measured
4.25 in hail
Reported by
Public
Coordinates
38.030, -100.330

Hail, Hodgeman

When
June 19, 6:10 PM CST
Where
Hodgeman County, 17.45 mi W of Jetmore Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
37.980, -100.200

Thunderstorm Wind, Finney

When
June 19, 6:14 PM CST
Where
Finney County, 6.86 mi WSW of Kalvesta
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.050, -100.350

Had dime sized hail with the wind.

Hail, Finney

When
June 19, 6:14 PM CST
Where
Finney County, 6.86 mi WSW of Kalvesta
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
38.050, -100.350

Hail, Pratt

When
June 19, 6:15 PM CST
Where
Pratt County, 2.08 mi S of Byers
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.750, -98.870

Hail, Hodgeman

When
June 19, 6:15 PM CST
Where
Hodgeman County, 15.28 mi W of Jetmore Muni Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
37.990, -100.160

Hail, Barber

When
June 19, 6:15 PM CST
Where
Barber County, 2.65 mi NE of Sharon
Measured
1.75 in hail
Reported by
Public
Coordinates
37.280, -98.400

Hail, Gray

When
June 19, 6:19 PM CST
Where
Gray County, 4.15 mi N of Ingalls
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.890, -100.450

Hail, Barber

When
June 19, 6:20 PM CST
Where
Barber County, 2.6 mi ESE of Elm Mills
Measured
4 in hail
Reported by
Public
Coordinates
37.410, -98.640

Hail, Pratt

When
June 19, 6:30 PM CST
Where
Pratt County, 1.38 mi N of Sawyer
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.520, -98.680

Hail, Grant

When
June 19, 6:30 PM CST
Where
Grant County, 7.31 mi NE of Hickok
Measured
0.75 in hail
Reported by
Public
Coordinates
37.640, -101.130

Hail, Barber

When
June 19, 6:40 PM CST
Where
Barber County, 2.08 mi S of Isabel
Measured
1.25 in hail
Reported by
Public
Coordinates
37.440, -98.550

Hail, Gray

When
June 19, 6:50 PM CST
Where
Gray County, 6.44 mi SE of Cimarron
Measured
0.88 in hail
Reported by
Public
Coordinates
37.740, -100.260

Hail, Grant

When
June 19, 6:55 PM CST
Where
Grant County, Ulysses
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.580, -101.370

Hail, Grant

When
June 19, 7:15 PM CST
Where
Grant County, 2.82 mi S of Stano Station
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.530, -101.510

Hail, Ford

When
June 19, 7:15 PM CST
Where
Ford County, 9.57 mi SSW of Dodge City
Measured
1 in hail
Reported by
Public
Coordinates
37.620, -100.080

Hail, Grant

When
June 19, 7:25 PM CST
Where
Grant County, 1.3 mi WNW of Stano Station
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.580, -101.520

Thunderstorm Wind, Stevens

When
June 19, 7:30 PM CST
Where
Stevens County, 4.84 mi N of Hugoton
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
37.250, -101.350

Hail, Meade

When
June 19, 7:30 PM CST
Where
Meade County, 9.66 mi NNW of Collano
Measured
0.75 in hail
Reported by
Public
Coordinates
37.420, -100.590

Hail, Seward

When
June 19, 7:40 PM CST
Where
Seward County, 0.89 mi NW of Liberal
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
37.040, -100.940

Thunderstorm Wind, Stevens

When
June 19, 7:45 PM CST
Where
Stevens County, 5.57 mi NNW of Hugoton Muni Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
37.240, -101.420

Three inch diameter tree branches blown down.

Thunderstorm Wind, Stanton

When
June 19, 7:45 PM CST
Where
Stanton County, 9.68 mi S of Big Bow
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
37.430, -101.570

The roof of an outbuilding was torn off by the high wind.

Hail, Stanton

When
June 19, 7:45 PM CST
Where
Stanton County, 9.68 mi S of Big Bow
Measured
0.88 in hail
Reported by
Public
Coordinates
37.430, -101.570

Thunderstorm Wind, Kiowa

When
June 19, 7:49 PM CST
Where
Kiowa County, 0.88 mi NE of Greensburg
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.610, -99.290

Hail, Seward

When
June 19, 7:50 PM CST
Where
Seward County, 0.89 mi NW of Liberal
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.040, -100.940

Hail, Stevens

When
June 19, 7:51 PM CST
Where
Stevens County, 6.81 mi NNE of Hugoton
Measured
1.5 in hail
Reported by
Public
Coordinates
37.270, -101.300

Hail, Seward

When
June 19, 7:59 PM CST
Where
Seward County, 0.89 mi NW of Liberal
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.040, -100.940

Thunderstorm Wind, Clark

When
June 19, 8:00 PM CST
Where
Clark County, 1.38 mi S of Minneola
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.410, -99.970

Hail, Stevens

When
June 19, 8:00 PM CST
Where
Stevens County, 6 mi NW of Hugoton
Measured
0.88 in hail
Reported by
Public
Coordinates
37.241, -101.427

Tornado, Stevens

When
June 19, 8:06 PM CST to 8:08 PM CST
Where
Stevens County, 2.5 mi S of Hugoton to 3.3 mi S of Hugoton
Rating
EF0
Path length
0.8 mi
Path width
50 yd
Reported by
Amateur Radio
Coordinates
37.144, -101.350

This brief tornado did not strike anything to cause damage.

Thunderstorm Wind, Clark

When
June 19, 8:07 PM CST
Where
Clark County, 13 mi SE of Minneola
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.297, -99.803

Three inch diameter tree branches blown down by the high wind.

Hail, Seward

When
June 19, 8:15 PM CST
Where
Seward County, 2.82 mi NNE of Liberal
Measured
1 in hail
Reported by
Public
Coordinates
37.070, -100.920

Hail, Morton

When
June 19, 8:20 PM CST
Where
Morton County, 4.15 mi N of Rolla
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
37.180, -101.630

Hail, Morton

When
June 19, 8:28 PM CST
Where
Morton County, 8.3 mi S of Rolla
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.000, -101.630

Thunderstorm Wind, Clark

When
June 19, 8:30 PM CST
Where
Clark County, 0.69 mi N of Ashland
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
37.190, -99.770

Six inch diameter tree branches blown down in the northeast side of Ashland.

Hail, Morton

When
June 19, 8:30 PM CST
Where
Morton County, 11.7 mi NE of Richfield
Measured
1.75 in hail
Reported by
Public
Coordinates
37.390, -101.630

Hail, Morton

When
June 19, 9:07 PM CST
Where
Morton County, 2.61 mi ENE of (1k5)elkhart
Measured
0.75 in hail
Reported by
Public
Coordinates
37.020, -101.840

Hail, Morton

When
June 19, 9:11 PM CST
Where
Morton County, 5.53 mi S of Wilburton
Measured
0.88 in hail
Reported by
Public
Coordinates
37.000, -101.770

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2007Every state in 2007This day in weather historyThe tornado archive for Kansas, 2007Warnings in Kansas, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45522, 45524, 45525, 45526, 45528, 45531, 45532, 45534, 45535, 45536, 45537, 45538, 45539, 45540, 45541, 45542, 45543, 45545, 45546, 45547, 45610, 45548, 45549, 45550, 45612, 45551, 45552, 45553, 45554, 45555, 45556, 45557, 45558, 45559, 45560, 45561, 45562, 45563, 45565, 45567, and more.